# SDR WWMA9700118

- Difficulty date: August 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339SB
- Make and model: Saab 340B
- Aircraft serial: 340B339
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 501122804
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, CREW FOUND THE FOLLOWING EMERGENCY LIGHTS INOPERATIVE;  ROW 4 AND 5 FLOOR LIGHTS AND ROWS 3, 4 AND 5 UPPER LIGHTS.  REPLACED ALL 5 EMERGENCY LIGHT POWER SUPPLIES.
